# SDR GTIA2023022336988

- Difficulty date: February 20, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N928NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9152
- Aircraft time: 8,992 hours, 3,665 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT DIRTY SOCK SMELL ON ARRIVAL. FOLLOWED COM SUPPLEMENTAL PRECEDURE FOR ELIMINATION OF FUMES. SMELL DISSIPATED QUICKLY AFTER SELECTING PACK ONE OFF-PERFORMED OPS TEST OF PACK 1& PACK 2 WITH ENGINES RUNNING IAW AMM 21-00-00 OPS TEST CONFIRMED PACK 1 PRODUCED DIRTY SOCK SMELL WHEN STITCHED TO PACK 2 SMELL QUICKLY DISSIPATED
